# SDR JJBA20231127028

- Difficulty date: November 16, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N33182
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500909
- Aircraft time: 41,298 hours, 28,472 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RF2, DENT FOUND ON LH AFT DUAL STRAKES INBOARD SIDE, 1" FWD OF END RIB FR 81. DENT IS ACCEPTED
